# SDR SWAA2024110147320

- Difficulty date: October 10, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; L-1 DOOR; FWD SIDE; STRUCTURE INTERCOSTAL HAS CRACK BTW STA 294.5 & 303.9; STR 16L.<[01] REMOVED AND REPLACED MAIN CABIN; L-1 DOOR; FWD SIDE; STRUCTURE INTERCOSTAL BTW STA 294.5 & 303.9; STR 16L I.A.W SRM 51-40-02-0G-0 AND DWG 141A8180.;[02] VERIFIED ACTION 1. JOB COMPLETE.
